# SDR ASOA99136

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120198
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND NR 1 EMERGENCY BATTERY INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED NR 1 EMERGENCY BATTERY. OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
